Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant collaring, tubular neighbourhood and gluing theorems for proper Lie group actions

Marja Kankaanrinta

Algebraic & Geometric Topology 7 (2007) 1–27
Bibliography
1 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
2 M Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. $(2)$ 75 (1962) 331 MR0133812
3 M W Hirsch, Differential topology, Graduate Texts in Mathematics 33, Springer (1976) MR0448362
4 S Illman, M Kankaanrinta, A new topology for the set $C^{\infty,G}(M,N)$ of $G$–equivariant smooth maps, Math. Ann. 316 (2000) 139 MR1735082
5 S Illman, M Kankaanrinta, Three basic results for real analytic proper $G$–manifolds, Math. Ann. 316 (2000) 169 MR1735083
6 M Kankaanrinta, Proper smooth $G$–manifolds have complete $G$–invariant Riemannian metrics, Topology Appl. 153 (2005) 610 MR2193330
7 J L Koszul, Sur certains groupes de transformations de Lie, from: "Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953", Centre National de la Recherche Scientifique (1953) 137 MR0059919
8 S Lang, Differential and Riemannian manifolds, Graduate Texts in Mathematics 160, Springer (1995) MR1335233
9 J N Mather, Stability of $C^{\infty }$ mappings. II. Infinitesimal stability implies stability, Ann. of Math. $(2)$ 89 (1969) 254 MR0259953
10 G D Mostow, Equivariant embeddings in Euclidean space, Ann. of Math. $(2)$ 65 (1957) 432 MR0087037
11 R S Palais, Imbedding of compact, differentiable transformation groups in orthogonal representations, J. Math. Mech. 6 (1957) 673 MR0092927
12 R S Palais, The classification of $G$–spaces, Mem. Amer. Math. Soc. No. 36 (1960) MR0177401
13 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. $(2)$ 73 (1961) 295 MR0126506
14 M J Pflaum, Analytic and geometric study of stratified spaces, Lecture Notes in Mathematics 1768, Springer (2001) MR1869601
15 G W Schwarz, Lifting smooth homotopies of orbit spaces, Inst. Hautes Études Sci. Publ. Math. (1980) 37 MR573821